# SDR UIEA2021110802357

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EXT PWR SELECTED ON AFTER BOCK IN APU SHUT DOWN WITH ASSOCIATED EICAS MESSAGE APU FAULT(  PREFORMED APU BITE PROCEDURES IAW B767 FIM 49-11 FAULT TREE 987 NO FAULT S NOTED APU OPS CHECK GOOD NO FURTHER MX ACTION REQUIRED   )
